On a subclass of certain starlike functions with negative coefficients
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 53-71
Published online March 1, 2004
Muhammet Kamali and Halit Orhan
Ataturk Universitesi, Ataturk Universitesi
Abstract : A certain subclass $T_{\Omega }(n,p,\lambda ,\alpha )$of starlike functions in the unit disk is introduced. The object of the present paper is to derive several interesting properties of functions belonging to the class $T_{\Omega }(n,p,\lambda ,\alpha ).$ Coefficient inequalities, distortion theorems and closure theorems of functions belonging to the class $T_{\Omega }(n,p,\lambda ,\alpha )$ are determined. Also we obtain radii of convexity for the class $T_{\Omega }(n,p,\lambda ,\alpha ).$ Furthermore, integral operators and modified Hadamard products of several functions belonging to the class $T_{\Omega }(n,p,\lambda ,\alpha )$ are studied here.
Keywords : Starlike functions, Hadamard product, Radii of convexity, Salagean operator, p-valent
MSC numbers : Primary 30C45
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd